# SDR AALA2009011100288

- Difficulty date: January 11, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N576AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53153
- Aircraft time: 51,295 hours
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA- FORWARD EMERGENCY ESCAPE PATH LIGHTS INOPERATIVE. HARNESS AT SEAT 3E SIDEWALL REPLACED PIN.
